MathSciNet Relay Station
MathSciNet bibliographic data
MR1096582 90A09 (49J40 60H99 93E10)
Jaillet, Patrick; Lamberton, Damien; Lapeyre, Bernard Variational inequalities and the pricing of American options. Acta Appl. Math. 21 (1990), no. 3, 263–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement